# SDR F3LA200800220

- Difficulty date: May 1, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N925FR
- Make and model: Airbus A319-111
- Aircraft serial: 2103
- Aircraft time: 15,382 hours, 7,397 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: D5397497200200
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 S1 C CHECK INSPECTION NOTED AFT CARGO LATERAL FLOORBOARD PROFILE AT FRAME 56 BETWEEN STRINGER 38 LEFT AND 41 RIGHT HAS AREA OF CORROSION AROUND NUTPLATES.  MAINTENANCE REMOVED AND REPLACED AFT CARGO FLOORBOARD PROFILE AT FRAME STATION 56 IN ACCORDANCE WITH THE REQUIRMENTS OF SRM 51-72-11.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE.
